# SDR USAA2009050191059

- Difficulty date: April 27, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 500C BETWEEN S20L TO S21L.  REPAIRED FUSELAGE FRAME AT BS500C BETWEEN S20L TO S21L IAW B737 SRM 53-00-07 REPAIR 13.
